# SDR AALA20161109024

- Difficulty date: November 9, 2016
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 50,966 hours, 20,762 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A11011
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL PRESSURE WEB AT BS 663.75 IS CRACKED BETWEEN RBL 25.00 AND RBL 43.80 AND BETWEEN LBL 35 AND LBL 43.80. REPAIRED WEB IAW EA #265146.  AIRCRAFT WAS GROUNDED.
